# SDR SWAA2014011424086

- Difficulty date: December 16, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N337AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 19,971 hours, 8,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 851677
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP MISSING.  INSTALLED EEPLS IAW MM.
